# SDR DXTA2011111104782

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605187
- Aircraft time: 8,727 hours, 6,855 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Intermittent
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION A FLICKERING GEAR UNLOCK INDICATION WAS NOTICED. ALL 3 GREEN LIGHTS WERE ON. APPROPRIATE CHECKLIST WAS COMPLIED WITH. AFTER PROCEDURE THE GEAR UNLOCK INDICATION EXTINGUISHED.  CHECKED ALL WIRING AT SWITCHES, UPLOCK AND DOWN LOCK, NO FAULTS FOUND.
